Journal of Mathematical Sciences

, Volume 96, Issue 5, pp 3455–3471

The law of large numbers and the central limit theorem for the jordan normal form of large triangular matrices over a finite field

  • Authors
  • A. M. Borodin

DOI: 10.1007/BF02175823

Cite this article as:
Borodin, A.M. J Math Sci (1999) 96: 3455. doi:10.1007/BF02175823


We define the Schur graph as the graph of shifted Young diagrams. Multiplicative central measures on this graph have a characteristic property: their transition probabilities differ from those of standard Plancherel's measures by a factor that depends on the added box and on the order of the diagram. We find all such measures and show that they are parametrized by one positive real number.

Copyright information

© Kluwer Academic/Plenum Publishers 1999